MAUDE Adverse Event Report: ARTHREX, INC. VIP¿ GLENOID REAMER, AUGMENTED MGS SMALL; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. VIP¿ GLENOID REAMER, AUGMENTED MGS SMALL; ORTHOPEDIC MANUAL SURG INSTR
Model Number VIP¿ GLENOID REAMER, AUGMENTED MGS SMALL
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/20/2025, it was reported by a sales representative via (b)(4) that an ar-5410-amgs-s vip glenoid reamer was secured on the drive shaft but immediately disengaged after surgeon picked up the driver and the implant fell on the floor.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
VIP¿ GLENOID REAMER, AUGMENTED MGS SMALL
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23009493
Report Number1220246-2025-03796
Device Sequence Number18770796
Product Code KWS
UDI-Device Identifier00888867409743
UDI-Public(01)00888867409743(11)250220(17)300131(10)15393158
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVIP¿ GLENOID REAMER, AUGMENTED MGS SMALL
Device Catalogue NumberAR-5410-AMGS-S
Device Lot Number15393158
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown